MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 01L8684
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Completed information for patient identification: sids(b)(6).All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for multiple patient samples.The following data was provided (customer¿s reference range >/= 0.04 ng/ml - positive, <0.04 ng/ml - negative): sample id (b)(6), (b)(6) 2023 initial result = 0.04 ng/ml, repeat = 0.03 ng/ml, 0.02 ng/ml.Sample id (b)(6), (b)(6) 2023 initial result = 0.4 ng/ml, repeat = 0.03 ng/ml, 0.03 ng/ml.Sample id (b)(6), (b)(6) 2023 initial result = 0.04 ng/ml, repeat = 0.31 ng/ml.No impact to patient management was provided.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date.The field service representative (fsr) inspected the instrument, performed troubleshooting and determined the arc snsr lvl trig was the likely cause of the issue as it was found to be cracked.The part was replaced, and the issue was resolved as no additional discrepant results have been reported since the service activity was completed.Return testing was not completed as returns were not available.An instrument service history review revealed no additional erratic or discrepant patient results reported for (b)(6).A review of tracking and trending of the architect i1000sr did not identify any trends associated with the complaint issue.A review of tracking and trending for the arc snsr lvl trig did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Device history record review did not show any non-conformances or potential non-conformances.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i1000sr for serial (b)(6), or the arc snsr lvl trig, was identified.
 
Additional Manufacturer Narrative
It was discovered on august 30, 2023 that the initial and supplemental emdr for this issue was submitted under the correct suspect medical device but incorrect manufacturer name, city and state.Mdr number 3016438761-2023-00469-00 has been submitted for the correct manufacturing site and all further information will be documented under that mdr.
 
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for multiple patient samples.The following data was provided (customer¿s reference range >/= 0.04 ng/ml - positive, <0.04 ng/ml - negative): sample id (b)(6) (b)(6) 2023 initial result = 0.04 ng/ml, repeat = 0.03 ng/ml, 0.02 ng/ml.Sample id (b)(6) (b)(6) 2023 initial result = 0.4 ng/ml, repeat = 0.03 ng/ml, 0.03 ng/ml.Sample id (b)(6) (b)(6) 2023 initial result = 0.04 ng/ml, repeat = 0.31 ng/ml.No impact to patient management was provided.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16629840
Report Number1628664-2023-00003
Device Sequence Number4511902
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01L8684
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/10/2023
Supplement Date Received by Manufacturer04/12/2023
08/30/2023
Initial Report FDA Received Date03/28/2023
Supplement Report FDA Received Date04/12/2023
09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/26/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, (B)(6) ; ARC TROP RGT, 02K41-27, (B)(6) ; ARC TROP RGT, 02K41-27, (B)(6)
Patient SexUnknown